Show simple item record

dc.contributor.authorDakkak, Ahmed ( )
dc.contributor.authorHadda, Mohammed ( )
dc.date.accessioned2021-08-04T14:08:52Z
dc.date.available2021-08-04T14:08:52Z
dc.date.issued2007-02-27
dc.identifier.citationDakkak, A., & Hadda, M. (2007). Eigencurves of the p-Laplacian with weights and their asymptotic behavior. Electronic Journal of Differential Equations, 2007(35), pp. 1-7.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14185
dc.description.abstractIn this paper we study the existence of the eigencurves of the p-Laplacian with indefinite weights. We obtain also their variational formulations and asymptotic behavior.en_US
dc.formatText
dc.format.extent7 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2007, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectNonlinear eigenvalue problemen_US
dc.subjectEigencurvesen_US
dc.subjectp-Laplacianen_US
dc.subjectIndefinite weighten_US
dc.subjectAsymptotic behavioren_US
dc.titleEigencurves of the p-Laplacian with weights and their asymptotic behavioren_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record